Transformations of Feynman path integrals and generalized densities of Feynman pseudomeasures

Luis C. García-Naranjo, James Montaldi, Oleg G. Smolyanov

    Research output: Contribution to journalArticlepeer-review

    310 Downloads (Pure)

    Abstract

    Applications of transformations of Feynman path integrals and Feynman pseudomeasures to explain arising quantum anomalies are considered. A contradiction in the literature is also explained.
    Original languageEnglish
    Pages (from-to)282-285
    JournalDoklady Mathematics
    Volume93
    DOIs
    Publication statusPublished - 16 Jul 2016

    Fingerprint

    Dive into the research topics of 'Transformations of Feynman path integrals and generalized densities of Feynman pseudomeasures'. Together they form a unique fingerprint.

    Cite this